# SDR REXA2015120801182

- Difficulty date: December 8, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 20,234 hours, 13,214 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR SEAL RETAINER HAS SEVERAL LOCATIONS DAMAGED.  R & R FWD BAGGAGE BAY DOOR SEAL RETAINER IAW AMM 52-35-07-000-802-A02 & AMM 52-35-07-400-802.  LEAK TEST GOOD IAW AMM 52-00-00-79 0-801.
